UGC Approved Journal no 63975

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 9 | Issue 8 | August 2022

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 5 Issue 7
July-2018
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR180Z011


Registration ID:
186051

Page Number

789-792

Share This Article


Jetir RMS

Title

STUDY ON FREE ABELIAN GROUPS

Abstract

An Abelian group, also called a commutative group is a group in which the result of applying the group operation to two group elements does not depend on their order. In this paper we discuss about Free abelian groups and its properties, where Free abelian groups are special cases of Free modules as abelian groups are nothing but modules over the ring. we are taking into account how a Free abelian group is related to Free group and Torsion free abelian group. Also we consider one of the important application of Free abelian groups that is “The proof of Fundamental Theorem of Finitely Generated Abelian Groups”

Key Words

Free abelian group, Free modules, Free group, Torsion free abelian group

Cite This Article

"STUDY ON FREE ABELIAN GROUPS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 7, page no.789-792, July-2018, Available :http://www.jetir.org/papers/JETIR180Z011.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"STUDY ON FREE ABELIAN GROUPS", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 7, page no. pp789-792, July-2018, Available at : http://www.jetir.org/papers/JETIR180Z011.pdf

Publication Details

Published Paper ID: JETIR180Z011
Registration ID: 186051
Published In: Volume 5 | Issue 7 | Year July-2018
DOI (Digital Object Identifier):
Page No: 789-792
Country: MUVATTUPUZHA, KERALA, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0002895

Print This Page

Current Call For Paper

Jetir RMS